![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Author: Nudelman M. A.
Publisher: Springer Publishing Company
ISSN: 1072-3374
Source: Journal of Mathematical Sciences, Vol.124, Iss.2, 2004-11, pp. : 4918-4934
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Folded fans and string functions
By Ilyirn M. Kulish P. Lyakhovsky V.
Journal of Mathematical Sciences, Vol. 168, Iss. 6, 2010-08 ,pp. :